I've been searching for a lot of articles, blogs, websites or anything that might help me with this. I'm 3 months pregnant and I've decided not to keep the baby because of these reasons: first is I'm a graduating student, and I'm not doing pretty well in school lately because I've been to distracted and burdened by this problem. Second is that, I'm only 19 years old and I'm pretty sure I cannot handle having a child right now considering my family's financial status. Third is that my boyfriend opted not to meet my parents and help me face the problem of telling them personally. Maybe he's just a big fat coward and he was too concerned of his future without thinking of mine too. And lastly, I do not want to have a child from him even if I know in the first place it's my fault for engaging in premarital sex.
So I took 7 (200mg) of Cytotec 3 days ago and the experience was devastating. I inserted 4 pills in the vagina and took the remaining 3 pills bucally. After 30mins, I already started feeling itchy in my palms which also went all over my body. After an hour, I experienced severe cramps and chills which lasted for about 5 hours. I woke up feeling agitated and at the same time anticipating the pool of blood I will see in my pad. But to my disappointment, all I saw was tiny red dot and some clear sticky fluid. Until now, upon the third day of taking the pills, still no sign of blood except from the few drops of blood that went with my urine as I peed yesterday morning. But that was just it.
Am I being too impatient? Because I'm having a really hard time now trying to calm myself. I had to the process alone, and all the people I've told about this doesn't seem to support me, instead they condoned me for doing it. I feel really sad and depressed because I really have this strange feeling that the drug didn't work for me and all the feedback I'm getting from the people I love.
I hope someone reads this and hears me out.
I'm only concerned with YOUR health now.
Did you read the warnings about Cytotec before you took it? It is VERY DANGEROUS to take Cytotec after your 8th week. It can cause uterine rupture - you may never be able to have a child OR could even die.
Your other symptoms could indicate an allergic reaction.
Over the counter abortions are not safe. It may not work for one thing. You may also cause severe handicaps to the child.
See your doctor NOW.
I belong to a country who does not allow and condemn women who aborts their babies. I really want to go to a doctor and seek professional advice but I'm afraid they might find out with what tests they're going to ask me to do that I took cytotec. And right now, I have no means of earning money that would help me pay my medical bills if ever I seek the doctor.
Right now, I have just increased secretion of white blood, very noticeable amount I can see on my underwear after 4 days of taking the pills. I hope this does not indicate anything serious. But I will try to go to the doctor and undergo ultrasound since my doctor before adviced me to undergo ultrasound and urinalysis.
Thank you for your concern. I appreciated it a lot.
If you aren't noticing any significant discharge at this point it is likely not working. There should be very strong cramping and heavy bleeding, more than a normal period.
Do see your doctor.
I already went to the doctor and had my ultrasound yesterday. The baby was normal, had adequate amniotic fluid although it was noted there that I had grade 1 placenta, which as far as I understood, means that I have a low lying placenta. I just turned 4months and 3 days, most probably a baby girl and my expected date of delivery is on April 2. I'm worried that if the meds did not do its job, it probably would affect the child greatly. So I'm thinking of having surgical abortion instead. I have already cause damaged to the baby, and I couldn't bear the idea of putting this child into more damage of delivering her with defects.
Discuss it with the doctor Cake. They should help you.
The normal ultrasound is a good sign.
I would. Thank you for your response.